2021 State 4-H Horse Show **Tentative Schedule Until Show Day**

	Tentative Schedule Onth Show Day
Tuesday, June	
10:00 am	Horse Show Office (Corral Building) and Stalling Opens (Horse Barn #2)
1:00- 5:00 pm	Leg Up Sessions offered in various disciplines (Locations TBD)
4:30 pm	Hunt Seat Over Fences Orientation (Test will be administered at general Hunt
E:20 mm	Seat Orientation) (Rhodes Arena)
5:30 pm	Contest Events Orientation (Rhodes Arena)
6:00-8:00 pm	Hunt Seat Over Fences Workout (Sutherland Arena). Riders will be assigned a workout time.
7:00-8:00 pm	Contest Events Workout (Perdue Arena)
Wednesday, Ju	ne 9
6:30 - 7:30 am	Contest Events Workout (Perdue Arena)
	Hunt Seat Over Fences Workout (Sutherland Arena)
8:00 am	Contest Events Tack Check followed by Contest Events Prelims (Perdue
	Arena)
	Hunt Seat Over Fences Classes Begin (Sutherland Arena)
10:00 am	Gaited/Saddle Seat Orientation (Including, Novice English Equitation and
	Pleasure)
	(Rhodes Arena)
4:30 pm	**Gaited/Saddle Seat Workout ~ 2 hours after Hunt Seat Over Fences
	Classes end (Sutherland Arena)
	Gaited/Saddle Seat Division Begins <i>including Novice English Equitation</i>
5:00 pm	and Pleasure (Or 1 hr after completion of workout) (Sutherland Arena) Hunt Seat Orientation (All Hunt Seat, Including English Dressage) (Rhodes
5:00 pm	Arena)
7:00-8:00 pm	Hunt Seat Flat Workout (Sutherland Arena)
7:30 pm	Gaited/Saddle Seat Division Awards ~1 hour after conclusion of Gaited/Saddle
	Seat classes (Perdue Arena)
Thursday, June	e 10
6:30-7:30 am	Hunt Seat Flat Workout (Sutherland Arena)
	Contest Events Workout (Perdue Arena)
8:00 am	Hunt Seat Flat Classes Begin (Sutherland Arena)
	Contest Events Tack Check followed by Contest Events Finals (Perdue
Arena)	
11:00 am	Stock Seat Orientation (including Western Dressage, Novice Western
	Pleasure and Novice Horsemanship) (Rhodes Arena)
	**Stock Seat Workout to begin after the completion of Contest Events Finals
2:00 pm (ETA)	(Perdue Arena) Contest Events Division Awards ~1 hour after conclusion of Contest Events
2:00 pm (ETA)	Finals (Perdue Arena)
4:00 pm	Stock Seat Showmanship and Stock Seat Cloverleaf Division begins
nee pin	including Novice Western (Stock Seat and Ranch) Pleasure and
	Horsemanship
	**Cloverleaf Awards to Follow Conclusion of Stock Seat Classes on Thursday
	(Perdue Arena)
	Hunt Seat Awards ~1 hour after conclusion of Hunt Seat classes (Sutherland
	Arena)
7:00–8:30 pm	Dressage Workout (Sutherland Arena)
[Classes that cannot be completed on the scheduled day (Wednesday – Friday) will
	be moved to the next day. The Perdue Arena, Sutherland Arena, Practice Ring #2
	and #3 will be available to work out at the designated times by designated
	supervisors. Once the designated times have expired, the arenas will be closed
	and locked until the next designated time. If the exhibitor chooses to use any other
	arena unsupervised, they do so at their own risk.

2021 State 4-H Horse Show (Continued) **Tentative Schedule Until Show Day**

Friday, June 11	
6:30-7:30 am	Dressage Workout (Sutherland Arena)
	Stock Seat Workout (Perdue Arena)
8:00 am	Stock Seat Classes Begin: Jr/Sr riding classes (Perdue Arena)
9:00 am	Dressage Classes Begin (English Dressage followed by Western Dressage) (Sutherland Arena)
11:00 pm	Ranch Horse Orientation (Rhodes Arena)
11:30 am	Stock Seat Trail Available to Walk Through - No Horses (Practice Ring #2)
	**Stock Seat Trail will begin 30 min after last Stock Seat class (order of go will
	be posted) (Practice Ring #2)
12:30 pm	Ranch Horse Workout (Perdue Arena)
2:30 pm	Ranch Ground Handling Classes will begin (Perdue Arena)
4:45 pm	Ranch Trail Available to Walk Through- No Horses (Practice Ring #2)
5:30 pm	Stock Seat Division Awards ~ 1 hour after conclusion of Stock Seat Trail (Perdue
Arena)	
6:00 pm	Ranch Trail Begins (Order of go will be Cloverleaf followed by Junior followed
	by Senior, Order of go will be posted) (Practice Ring #2)

Saturday, June 12

6:30–7:30 am	Ranch Horse Workout (Perdue Arena)
8:00 am	Ranch Horse Division Begins - Working Cow Horse, Ranch Pleasure, Ranch
	Roping, Ranch Reining, Ranch Sorting (Perdue Arena/ Practice Ring #2)
4:00 pm	Ranch Horse Division Awards ~ 1 hour after conclusion of Ranch Horse classes (Perdue Arena)

**Order of go for all Ranch Horse classes will be Senior followed by Junior followed by Cloverleaf, unless otherwise noted.

Classes that cannot be completed on the scheduled day (Wednesday – Friday) will be moved to the next day. The Perdue Arena, Sutherland Arena, Practice Ring #2 and #3 will be available to work out at the designated times by designated supervisors. Once the designated times have expired, the arenas will be closed and locked until the next designated time. If the exhibitor chooses to use any other arena unsupervised, they do so at their own risk.

The show committee will make the patterns available online at <u>georgia4-H.org</u> on the Horse Programs webpage approximately 1 week prior to the start of the horse show and they will be posted 24 hours before the start of the division in the main alley of Horse Barn 2.